The Hopf–Cole transformation, topological solitons and multiple fusion solutions for the n-dimensional Burgers system

Yang CHEN, Engui FAN, Man Wai YUEN

Research output: Contribution to journalArticlespeer-review

6 Citations (Scopus)

Abstract

We show that, under an irrotational condition, there exists an n-dimensional Hopf–Cole transformation between the n-dimensional Burgers system and an n-dimensional heat equation. Further, as application of the Hopf–Cole transformation, two kinds of physically interesting exact solutions for the n-dimensional Burgers equations are found. In the first kind of solutions, the velocity fields are topological solitons. In the second kind of solutions, velocity fields are all multiple fusion soliton solutions. Copyright © 2015 Elsevier B.V.
Original languageEnglish
Pages (from-to)9-14
JournalPhysics Letters A
Volume380
Issue number1-2
Early online dateSep 2015
DOIs
Publication statusPublished - 2016

Citation

Chen, Y., Fan, E., & Yuen, M. (2016). The Hopf–Cole transformation, topological solitons and multiple fusion solutions for the n-dimensional Burgers system. Physics Letters A, 380(1-2), 9-14.

Keywords

  • n-Dimensional Burgers systems
  • n-Dimensional Hopf–Cole transformation
  • Topological solitons
  • Multiple fusion solutions

Fingerprint Dive into the research topics of 'The Hopf–Cole transformation, topological solitons and multiple fusion solutions for the n-dimensional Burgers system'. Together they form a unique fingerprint.